# SDR IPXA2024091249582

- Difficulty date: August 30, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UP149N77343
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T-CHORD BETWEEN STA 1180 - STA 1260 RH SIDE WITH EXFOLIATION.VERIFIED FOUND TO BE OUT OF LIMITS. REMOVED T-CHORD IAW SRM 51-40-02. VERIFIED AND DRILLED NEW T-CHORD APPLIED ALODINE P/N ALODINEE1132 PRIMER P/N 02-013-8 IAW SRM 51-20-01.
